MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA CRUCIATE RETAINING STANDARD FEMORAL COMPONENT SIZE 12 LEFT; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA CRUCIATE RETAINING STANDARD FEMORAL COMPONENT SIZE 12 LEFT; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a left knee arthroplasty revision to address inadequate osseointegration.During the procedure, the tibial and femoral components were noted to not have any bony ingrowth.The femoral component was also noted to be delaminated.Attempts have been made, however, no additional information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: concomitant devices - persona porous 0 degree tibial component size g left catalog#: 42535007901, lot#: 66671804.H6: component code - proposed code is mechanical (g04) - femur.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being filed to relay this report is a duplicate of 0001822565-2025-04558.

Brand Name
PERSONA CRUCIATE RETAINING STANDARD FEMORAL COMPONENT SIZE 12 LEFT
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23747282
Report Number0001822565-2025-04405
Device Sequence Number9429098
Product Code JWH
UDI-Device Identifier00889024631397
UDI-Public(01)00889024631397(17)340926(10)66807955
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K221479
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number42508607401
Device Lot Number66807955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexMale